# SDR COZA20160815085

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,480 hours, 23,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 182195
- Condition: Faulty
- Location: Ram Air Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, RIGHT PACK LIGHT ILLUMINATED.  PERFORMED BITE CHECK ON RIGHT PACK/ZONE TEMPERATURE CONTROLLER AND FOUND THE RAM AIR ACTUATOR LIGHT DISPLAYED.  REPLACED RIGHT RAM AIR DOOR ACTUATOR AND OPERATIONAL CHECK NORMAL.
